# SDR 2021F00256

- Difficulty date: September 17, 2021
- Submitted: October 14, 2021
- Operation: General aviation
- Aircraft: XAAMX
- Make and model: Boeing 787-8
- Aircraft serial: 36843
- Aircraft time: 28,159 hours, 3,609 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: 685Z1000562
- Part serial: 1567C20600
- Condition: Perforated
- Location: Zone 700
- Part time: 21,146 hours, 2,939 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

CREW REPORTED VIA ACARS TIRE PRESSURE 30 PSI LOWERING, CAPTAIN REPORTED IN THE MAINTENANCE LOG BOOK THAT AFTER CLIMB THE EICAS MESSAGE TIRE PRESSURE 30 PSI LOWERING WAS SHOWN, ALSO CAPTAIN REPORTED OF THIS MESSAGE TO MCC AND DESTINATION STATION, AT LAX STATION THE AIRCRAFT LANDED SAFELY. MAINTENANCE PERSONNEL OF THIS STATION PERFORMED REVISION, DETECTING THE MLG TIRE NUMBER 1 DEFLATED WITHOUT DETACHMENT OF THE FLOOR DUE TO PERFORATIONS. SO THE MLG TIRES NUMBERS 1 AND 2 WERE REPLACED IAW AMM DMC-B787-A-32-45-01-00A-520A-A AND DMC-B787-A-32-45-01-00A-720A-A, TESTED CORRECT.
